World Journal of Mechanics

Vol.2 No.3(2012), Paper ID 20009, 4 pages

DOI:10.4236/wjm.2012.23020

 

An Analytical Approach for Degree Correlations in Complex Network

 

Kosuke Takagi

 

Uwado-shinmachi 5-4, Kawagoe-shi, Saitamaken 3500817, Japan

 

Copyright © 2012 Kosuke Takagi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


K. Takagi, "An Analytical Approach for Degree Correlations in Complex Network," World Journal of Mechanics, Vol. 2 No. 3, 2012, pp. 171-174. doi: 10.4236/wjm.2012.23020.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.